Kantorovich-type generalization of parametric Baskakov operators


İNCE İLARSLAN H. G. , ERBAY H., ARAL A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.42, no.18, pp.6580-6587, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 18
  • Publication Date: 2019
  • Doi Number: 10.1002/mma.5762
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6580-6587
  • Keywords: alpha-Kantorovich operator, Voronovskaja-type theorem, weighted approximation
  • Gazi University Affiliated: Yes

Abstract

In this manuscript, we define a Kantorovich generalization of the nonnegative parametric Baskakov operators. After that, the weighted uniform convergence of the generalized operators is proved. Also, we present Voronovskaja-type asymptotic approximation theorem then establish weighted approximation properties for parametric Kantorovich operator. Numerical results show that depending on the value of the parameter, we obtain a better approximation.